# SDR ASAA1149283

- Difficulty date: March 1, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 57,665 hours, 35,926 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part serial: 001064
- Condition: Punctured
- Location: Rudder
- Component: Rudder
- Component part number: 65C2548151
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT RUDDER SKIN PUNCTURED BONDED DAMAGED AREA IAW B737 400 SRM 51 70 17 REPAIR 1.
